# SDR CALA0001316

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY FLOOR SUPPORT FITTING CORRODED AT STA 160 - 196, LBL 55.  THE FLOOR SUPPORT FITTING WAS REMOVED AND A NEW SUPPORT FITTING WAS INSTALLED IAW SRM 53-01, FIGURE 1, 53-15-1, AND 51-30-5.
